Skip to main content
Existence, Uniqueness, and Numerical Analysis of Solutions of a Quasilinear Parabolic Problem
SIAM Journal of Numerical Analysis
  • Dongming Wei, University of New Orleans
Document Type
Publication Date
A quasilinear parabolic problem is studied. By using the method of lines, the existence and uniqueness of a solution to the initial boundary value problem with sufficiently smooth initial conditions are shown. Also given are L2 error estimates for the error between the extended fully discrete finite element solutions and the exact solution.
Citation Information
Wei, Dongming, Existence, uniqueness, and numerical analysis of solutions of a quasilinear parabolic problem. SIAM J. Numer. Anal. 29 (1992), no. 2, 484–497.